Advertisement

Results in Mathematics

, Volume 39, Issue 1–2, pp 18–22 | Cite as

Addendum to: Existence and Uniqueness Theorem for Slant Immersions and its Applications

  • Bang-Yen Chen
  • Luc Vrancken
Article

Abstract

There are some obscurity and mistake in [2]. In this note we clarify the obscurity by providing a detailed proof and make a correction on the mistake.

Key Words

Slant immersion existence and uniqueness theorem rigid motion 

Mathematics Subject Classification 1991

53C40 53C42 53B25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    B. Y. Chen, Geometry of Slant Submanifolds, Katholieke Universiteit Leuven, 1990.Google Scholar
  2. [2]
    B. Y. Chen and L. Vrancken, Existence and uniqueness theorem for slant immersions and its applications, Results Math. (1997), 28–39.Google Scholar

Copyright information

© Birkhäuser Verlag, Basel 2001

Authors and Affiliations

  1. 1.Department of MathematicsMichigan State UniversityEast LansingUSA
  2. 2.Mathematisch InstituutUniversiteit UtrechtUtrechtThe Netherlands

Personalised recommendations